MathSciNet Relay Station
MathSciNet bibliographic data
MR1142204 58F11 (58A10)
Arnol′d, V. I. Topological and ergodic properties of closed $1$-forms with incommensurable periods. (Russian) Funktsional. Anal. i Prilozhen. 25 (1991), no. 2, 1--12, 96; translation in Funct. Anal. Appl. 25 (1991), no. 2, 81–90
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement